A 30-year-old female asked:
I had my period two weeks ago and i am now bleeding heavily with some clots. i am on the pill and sexually active. could i be having a miscarriage?
1 doctor answer • 5 doctors weighed in
Dr. Collin Smikleanswered
Obstetrics & Gynecology 38 years experience
Bleeding with period: It may be normal for you to have irregular spotting with your cycle if you just started using these birth control pills. You could also get pregnant. I'd check a pregnancy test to confirm what happened and track your next cycles to see if it continues and see your doctor if you are still concerned.
Created for people with ongoing healthcare needs but benefits everyone.
3.8k viewsReviewed >2 years ago
Last updated Mar 5, 2021
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.